# SDR FDEA201106022094

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE (WING SIDE) PIVOT HOLE FOUND CORRODED.   REPAIRED IAW EA1-5740-147656.  EXISTING HOLE: 2.252" FINAL HOLE: 2.3185" MAX HOLE: 2.3135" . NEW BUSHING FABRICATED AND INSTALLED IAW EA 1-5740-147656.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
